Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 90, NWS Wichita, KS

April 24, 2006Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 24, 2006, 5:36 PM CDT for Sedgwick County, Kansas. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2006, 5:36 PM CDT (22:36 UTC)
Expired
Apr 24, 2006, 6:30 PM CDT
In force
54 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Sedgwick County, KS

The radar

The Wichita radar (KICT), 5 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 5:47 PM CDTHAIL 21 Sw Wichita, KS
Apr 24, 5:47 PM CDTHAIL 2Wichita, KSSENECA AND DOUGLAS
Apr 24, 5:49 PM CDTHAIL 1.75Wichita, KSNWS OFFICE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 1:36 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 10.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2006-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2006-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 332 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1169 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
332 m²/s²
0-3 km storm-relative helicity
405 m²/s²
Significant tornado parameter
0.0
Supercell composite
16.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 242237
SVRICT
KSC173-242330-
/O.NEW.KICT.SV.W.0090.060424T2236Z-060424T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
536 PM CDT MON APR 24 2006

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 630 PM CDT.

* AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR CLEARWATER...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  NORTHEAST WICHITA AND JABARA AIRPORT...MCCONNELL AFB...WICHITA 
AIRPORT...BEL AIRE...CLEARWATER...DERBY...  
EASTBOROUGH...HAYSVILLE...KECHI...MULVANE...PARK CITY...WICHITA...  
SOUTH WICHITA...MID CONTINENT AIRPORT...WEST WICHITA

THIS REPLACES THE TORNADO WARNING PREVIOUSLY ISSUED FOR THE WARNED
AREA.

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
  DAMAGING HAIL UP TO THE SIZE OF GOLFBALLS...
  WINDS UP TO 60 MILES AN HOUR...

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

THE STORM HAS A HISTORY OF PRODUCING LARGE HAIL IN SOUTHERN SEDGWICK 
COUNTY. THIS IS A DANGEROUS STORM.

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

LAT...LON 3756 9764 3746 9749 3747 9715 3791 9715
      3791 9723

$$

BOWMAN
4 follow-up statements
000 
WWUS53 KICT 242249
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
549 PM CDT MON APR 24 2006

KSC173-242330-
/O.CON.KICT.SV.W.0090.000000T0000Z-060424T2330Z/
SEDGWICK KS-
549 PM CDT MON APR 24 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN SEDGWICK
COUNTY UNTIL 630 PM CDT...

AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS TO AROUND 60 MPH.  THIS STORM WAS LOCATED
NEAR MID CONTINENT AIRPORT...OR 5 MILES SOUTHWEST OF WICHITA...AND
MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR WICHITA BY  555 PM CDT.
  6 MILES NORTHWEST OF EASTBOROUGH BY  600 PM CDT.
  NEAR KECHI BY  610 PM CDT.

THE TOWNS OF WICHITA AIRPORT AND JABARA AIRPORT ARE ALSO IN THE PATH
OF THIS SEVERE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING 2 INCH DIAMETER HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3756 9764 3746 9749 3747 9715 3791 9715
      3791 9723

$$

KLEINSASSER
000 
WWUS53 KICT 242300
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
559 PM CDT MON APR 24 2006

KSC173-242330-
/O.CON.KICT.SV.W.0090.000000T0000Z-060424T2330Z/
SEDGWICK KS-
559 PM CDT MON APR 24 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHEASTERN SEDGWICK
COUNTY UNTIL 630 PM CDT...

AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED
DAMAGING HAIL.  THIS STORM WAS LOCATED NEAR BEL AIRE...AND MOVING
NORTHEAST AT 40 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN SEDGWICK COUNTY...INCLUDING THE TOWNS OF PARK CITY...BEL
AIRE...JABARA AIRPORT...NORTHEAST WICHITA AND KECHI.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING GOLFBALL-SIZED HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3767 9743 3763 9742 3762 9715 3791 9715
      3791 9723

$$

KLEINSASSER
000 
WWUS53 KICT 242318
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
618 PM CDT MON APR 24 2006

KSC173-242330-
/O.CON.KICT.SV.W.0090.000000T0000Z-060424T2330Z/
SEDGWICK KS-
618 PM CDT MON APR 24 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHEASTERN SEDGWICK
COUNTY UNTIL 630 PM CDT...

AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR BENTON...AND MOVING NORTHEAST AT
25 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN SEDGWICK COUNTY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3767 9743 3763 9742 3762 9715 3791 9715
      3791 9723

$$

KLEINSASSER
000 
WWUS53 KICT 242325
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
625 PM CDT MON APR 24 2006

KSC173-242335-
/O.EXP.KICT.SV.W.0090.000000T0000Z-060424T2330Z/
SEDGWICK KS-
625 PM CDT MON APR 24 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEDGWICK COUNTY
HAS BEEN ALLOWED TO EXPIRE...

AT 621 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF
THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED.

LAT...LON 3767 9743 3763 9742 3762 9715 3791 9715
      3791 9723

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 4:53 PM CDT, 43 minutes earlier.

Area forecast discussion, Apr 24, 4:53 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
453 PM CDT MON APR 24 2006

.MESO UPDATE...
WE ARE SENDING OUT A QUICK UPDATE ON STORM TYPE POTENTIAL DURING THE
NEXT COUPLE OF HOURS.

LATEST RADAR LOOP SHOWING SOME GOOD ELEVATED SUPERCELLS DEVELOPING
OVER SUMNER AND COUNTIES. THESE STORMS MAY END UP PRODUCING HAIL
LARGER THAN 2 INCHES AS THEY MOVE NORTHEAST AT 30 TO 35 MPH. FURTHER
WEST JUST WEST OF PRATT...THE CONVECTIVE INHIBITION CONTINUES TO
LOWER ALONG AND JUST AHEAD OF THE FRONT. THIS AREA APPEARS TO
BECOMING PRIMED FOR SURFACE BASED CONVECTION. STRETCHING PARAMETER
ALSO LOOKS FAVORABLE DUE TO STEEP LOW LEVEL LAPSE RATES DEVELOPING
OVER THAT REGION. 0-1KT HELICITY IS AROUND 150 M2/S2 WHICH COULD
LEAD TO THE POTENTIAL FOR TORNADOGENISIS ESPECIALLY IF A STORM
DEVELOPS ALONG A BOUNDARY.

COX

&&

.PREV DISCUSSION... /ISSUED 351 PM CDT MON APR 24 2006/

DISCUSSION...

FORECAST PROBLEMS:
1) SEVERE CONVECTIVE POTENTIAL TONIGHT.
2) MINIMUM TEMPERATURES TUESDAY NIGHT.

TONIGHT:
FORECAST FOCUS IS ON SEVERE CONVECTIVE POTENTIAL...ESPECIALLY THIS
EVENING. AS OF 3 PM...SEVERE THUNDERSTORMS HAD DEVELOPED OVER
NORTH-CENTRAL OK IN GARFIELD COUNTY JUST E OF TRIPLE POINT. WITH
MID-LEVEL SHORT-WAVE MOVING E/NE ACROSS WRN KS EXPECT STRONG COLD
FRONT TO SURGE SE ACROSS KS. AMPLE MOISTURE COUPLED WITH STEEP()
MID-LEVEL LAPSE RATES DEPICT GREATEST SEVERE THREAT TO BE IN FORM
OF LARGE HAIL. WITH WARM FRONT DRAPED IN W-E MANNER ACROSS NRN OK
WILL NEED TO KEEP WATCH FOR TORNADIC POTENTIAL...ESPECIALLY ACROSS
SRN TIER COUNTIES OF SC KS. WITH COLD FRONT PROGGED TO SURGE SE...
SE KS SHOULD EXPECT NUMEROUS STRONG-SEVERE THUNDERSTORMS LATE THIS
EVENING AS BOUNDARY TO ENCOUNTER RICHER LOWER-DECK MOISTURE IN
THIS PART OF NEIGHBORHOOD. PRECIPITABLE WATERS IN 1.5-1.7 INCH
RANGE MOMENTARILY RIASED CONCERNS FOR FLASH FLOOD ISSUANCE. WITH 3
HOURLY FLASH FLOOD GUIDANCE GENERALLY IN 2.5 TO 3.0 INCH RANGE
HAVE OPTED TO HOLD OFF ISSUANCE UNTIL BETTER FEEL ESTABLISHED WITH
RESPECT RAINFALL RATES.

TUESDAY:
WITH STRONG COLD FRONT PROGGED TO SURGE SE ACROSS KS/MO BORDER...
CHANCES FOR -SHRA TO BE GREATEST ACROSS SE KS WHERE NO DOUBT
CLOSER TO SFC-850MB WRAP-AROUND.

TUESDAY NIGHT:
FORECAST FOCUS IS ON LOW TEMPERATURES. LARGE SFC HIGH SETTLES SE
ACROSS NEBRASKA AND WRN/CENTRAL KS. 1000-500MB THICKNESSES
LOWERING TO 546DM COUPELD WITH CLEARING WOULD SUPPORT MINS 35F
WITH CENTRAL KS ON COLDER SIDE OF FENCE.

WED-THU NIGHT:
QUIET WEATHER SLATED ALL AREAS AS PREVIOUSLY-MENTIONED HIGH
PRESSURE AREA DOMINATES WHILE DRIFTING SE TOWARD LOWER MS VALLEY.

FRIDAY & FRIDAY NIGHT: (CORRECTED)
NEXT CHANCE FOR TSRA SLATED THESE PERIODS AS NEXT COLD FRONT MOVES
SE INTO CENTRAL KS FRIDAY MORNING IN RESPONSE TO FAIRLY POTENT
MID-LEVEL SHORTWAVE SPRINTING SE ACROSS NRN PLAINS. SOME CONCERN
AS TO MOISTURE MAGNITUDE. AS SUCH..HAVE TAKEN CONSERVATIVE
APPROACH TO POPS ASSIGNING 20-30% WITH SLIGHTLY HIGHER POPS
ASSIGNED TO CENTRAL KS ON FRIDAY...WITH CHANCES GRADUALLY
INCREASED TO 30-40% FRIDAY NIGHT ACROSS PRIMARILY SC & SE KS AS
COLD FRONT CONTINUES SE JAUNT ACROSS FORECAST AREA.

SATURDAY-SUNDAY:
NO SIGNIFICANT CHANGES MADE TO INHERITED FORECAST.

&&

PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    43  50  35  65 /  70  30   0   0
HUTCHINSON      40  49  34  65 /  60  30   0   0
NEWTON          43  48  35  65 /  70  40   0   0
ELDORADO        45  48  35  64 /  80  40   0   0
WINFIELD-KWLD   47  52  36  65 /  80  40   0   0
RUSSELL         37  47  33  66 /  40  30   0   0
GREAT BEND      37  49  33  66 /  40  30   0   0
SALINA          40  47  34  65 /  60  30   0   0
MCPHERSON       41  47  34  65 /  60  30   0   0
COFFEYVILLE     54  54  37  65 /  90  40   0   0
CHANUTE         51  51  37  65 /  90  50   0   0
IOLA            50  51  36  65 /  90  50   0   0
PARSONS-KPPF    53  53  37  65 /  90  50   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 24, 2:15 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
215 PM CDT MON APR 24 2006

KSZ032-033-047>053-067>072-082-083-091>096-098>100-251200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
215 PM CDT MON APR 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MORE STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM MAINLY WEST OF THE
INTERSTATE 35 AND I-135 CORRIDOR AND MOVE EAST AT 20 TO 30 MPH.
THESE STORMS WILL EVENTUALLY MOVE INTO SOUTHEAST KANSAS AS THE
EVENING HOURS APPROACH. THESE STORMS WILL CONTINUE INTO THE
OVERNIGHT HOURS...ESPECIALLY OVER SOUTHEAST KANSAS.

ANY STORM THAT DEVELOPS THIS AFTERNOON WILL HAVE THE POTENTIAL TO
BECOME SEVERE WITH VERY LARGE HAIL AND DAMAGING DOWNBURST WINDS
POSSIBLE. IN ADDITION ANY SUPERCELL THUNDERSTORM THAT DEVELOPS WILL
HAVE THE POTENTIAL TO PRODUCE A TORNADO. AT THIS TIME THE HIGHEST
TORNADO POTENTIAL THIS AFTERNOON AND EVENING WILL EXIST ALONG AND
SOUTHEAST OF A LYONS TO COTTONWOOD FALLS LINE BETWEEN 3 PM AND
9 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT THROUGH SATURDAY NIGHT.
AT THIS TIME IT IS TOO EARLY TO SPECULATE ON THE SEVERITY OF THESE
STORMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON AND
OVERNIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

COX/LAWSON

In the hours before

Local storm report, Apr 24, 5:13 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
513 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             5 SE WICHITA            37.64N 97.28W
04/24/2006  E1.50 INCH       SEDGWICK           KS   AMATEUR RADIO

&&

MJR
Local storm report, Apr 24, 5:21 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
521 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             3 S ANDOVER             37.65N 97.14W
04/24/2006  E1.75 INCH       BUTLER             KS   EMERGENCY MNGR

&&

MJR
Local storm report, Apr 24, 5:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
529 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             4 NE UDALL              37.43N 97.07W
04/24/2006  E1.75 INCH       COWLEY             KS   CO-OP OBSERVER

&&

MJR
Local storm report, Apr 24, 5:30 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
530 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             4 E ANDOVER             37.69N 97.07W
04/24/2006  E1.75 INCH       BUTLER             KS   EMERGENCY MNGR

&&

MJR
Local storm report, Apr 24, 5:32 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
532 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             CLEARWATER              37.51N 97.50W
04/24/2006  E1.00 INCH       SEDGWICK           KS   EMERGENCY MNGR

&&

MJR
Local storm report, Apr 24, 5:34 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
534 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             CLEARWATER              37.51N 97.50W
04/24/2006  E1.00 INCH       SEDGWICK           KS   STORM CHASER

&&

MJR

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:23 PM CDTSevere Thunderstorm WarningICTHarper, Kingman52 min
Apr 23, 7:24 PM CDTSevere Thunderstorm WarningICTLincoln66 min
Apr 23, 7:40 PM CDTSevere Thunderstorm WarningICTKingman, Reno50 min
Apr 23, 7:44 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno, Rice46 min
Apr 23, 7:58 PM CDTSevere Thunderstorm WarningICTSaline47 min
Apr 23, 8:14 PM CDTTornado WarningICTSaline32 min
Apr 23, 8:21 PM CDTSevere Thunderstorm WarningICTMarion54 min
Apr 23, 8:22 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion, Sedgwick53 min
Apr 23, 8:42 PM CDTSevere Thunderstorm WarningICTSumner63 min
Apr 23, 8:59 PM CDTSevere Thunderstorm WarningICTChase61 min
Apr 23, 9:08 PM CDTSevere Thunderstorm WarningICTButler52 min
Apr 23, 9:27 PM CDTSevere Thunderstorm WarningICTCowley41 min
Apr 23, 9:33 PM CDTSevere Thunderstorm WarningICTGreenwood42 min
Apr 23, 10:09 PM CDTSevere Thunderstorm WarningICTWoodson36 min
Apr 23, 10:38 PM CDTSevere Thunderstorm WarningICTAllen33 min
Apr 24, 1:31 AM CDTSevere Thunderstorm WarningICTBarton29 min
Apr 24, 3:07 AM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln26 min
Apr 24, 6:52 AM CDTSevere Thunderstorm WarningICTHarvey, Reno, Sedgwick53 min
Apr 24, 7:24 AM CDTSevere Thunderstorm WarningICTButler81 min
Apr 24, 7:50 AM CDTSevere Thunderstorm WarningICTSedgwick55 min
Apr 24, 7:57 AM CDTSevere Thunderstorm WarningICTHarvey23 min
Apr 24, 8:15 AM CDTSevere Thunderstorm WarningICTButler75 min
Apr 24, 8:41 AM CDTSevere Thunderstorm WarningICTSedgwick34 min
Apr 24, 9:01 AM CDTSevere Thunderstorm WarningICTCowley59 min
Apr 24, 10:11 AM CDTSevere Thunderstorm WarningICTChautauqua, Cowley64 min
Apr 24, 11:12 AM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery47 min
Apr 24, 4:20 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner55 min
Apr 24, 4:27 PM CDTSevere Thunderstorm WarningICTSumner63 min
Apr 24, 5:02 PM CDTSevere Thunderstorm WarningICTButler58 min
Apr 24, 5:06 PM CDTSevere Thunderstorm WarningICTCowley34 min
Apr 24, 5:15 PM CDTTornado WarningICTSedgwick, Sumner30 min
Apr 24, 5:54 PM CDTSevere Thunderstorm WarningICTButler, Greenwood66 min
Apr 24, 6:03 PM CDTSevere Thunderstorm WarningICTButler26 min
Apr 24, 6:24 PM CDTSevere Thunderstorm WarningICTGreenwood36 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.